# SDR SIMA20120829005

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 19,609 hours, 16,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FORWARD AISLE EMERGENCY EXIT SIGN INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.   FOUND BREAK IN WIRE W192-8584-22.  REPAIRED WIRE BY BUTT SPLICING IAW WM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
